Alert archive / Texas / Wind Advisories in 2009

Wind Advisory 5, NWS Fort Worth, TX

February 7, 200946 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Feb 7, 2009, 3:37 AM CST for 46 counties in Texas. It took effect at Feb 7, 2009, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2009, 3:37 AM CST (09:37 UTC)
In effect from
Feb 7, 2009, 10:00 AM CST
Expired
Feb 7, 2009, 6:00 PM CST
In force
8 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1904 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 070937
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
337 AM CST SAT FEB 7 2009

...WIND ADVISORY FOR NORTH TEXAS FROM 10 AM TO 6 PM TODAY...

.SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH TODAY...WITH GUSTS
AS HIGH AS 40 MPH POSSIBLE. THE WIND WILL START TO DECREASE AS
SUNSET APPROACHES.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071830-
/O.NEW.KFWD.WI.Y.0005.090207T1600Z-090208T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
337 AM CST SAT FEB 7 2009

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH TODAY...WITH GUSTS
AS HIGH AS 40 MPH POSSIBLE DURING THE AFTERNOON. THESE WINDS WILL
START TO DECREASE AS SUNSET APPROACHES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30
MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
2 follow-up statements
000 
WWUS74 KFWD 071808
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 PM CST SAT FEB 7 2009

...WIND ADVISORY REMAINS IN EFFECT FOR NORTH TEXAS THROUGH
6 PM TODAY...

.SOUTHERLY WINDS SUSTAINED AT SPEEDS OF 20 TO 30 MPH WITH GUSTS
AS HIGH AS 40 MPH WILL OCCUR AGAIN THIS AFTERNOON. THE WINDS WILL
START TO DECREASE AS SUNSET APPROACHES.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-080000-
/O.CON.KFWD.WI.Y.0005.000000T0000Z-090208T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1208 PM CST SAT FEB 7 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

.SOUTHERLY WINDS SUSTAINED AT SPEEDS OF 20 TO 30 MPH WITH GUSTS
AS HIGH AS 40 MPH WILL OCCUR AGAIN THIS AFTERNOON. WHILE WIND
SPEEDS AT MIDDAY WERE SLIGHTLY LESS THAN ADVISORY CRITERIA IN
CLOUDY LOCATIONS...THE WIND SPEEDS ARE EXPECTED TO INCREASE ONCE
THE CLOUDS SCATTER OUT IN THE EARLY AFTERNOON HOURS. THE WINDS
WILL START TO DECREASE AS SUNSET APPROACHES...FALLING TO 10 TO 15
MPH LATE TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

82/JLD
000 
WWUS74 KFWD 072356
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
556 PM CST SAT FEB 7 2009

...WIND ADVISORY ALLOWED TO EXPIRE AT 6 PM CST...

.WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA.  BREEZY
CONDITIONS WILL CONTINUE HOWEVER WITH WIND SPEEDS IN THE 10 TO 20
MPH RANGE WITH HIGHER GUSTS.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-080100-
/O.EXP.KFWD.WI.Y.0005.000000T0000Z-090208T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
556 PM CST SAT FEB 7 2009

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH WILL ALLOW THE WIND
ADVISORY TO EXPIRE AT 6 PM CST THIS AFTERNOON.

WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA.  BREEZY
CONDITIONS WILL CONTINUE HOWEVER WITH WIND SPEEDS IN THE 10 TO 20
MPH RANGE WITH HIGHER GUSTS.

$$

13

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 6, 11:39 PM CST, 3 hours 58 minutes earlier.

Area forecast discussion, Feb 6, 11:39 PM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 PM CST FRI FEB 6 2009

.AVIATION...

MVFR CEILINGS HAVE REACHED A COUPLE OF THE METROPLEX TAF SITES AS
OF 0530Z. EXPECT MVFR CEILINGS AT ALL SITES IN THE NEXT HOUR. LOW
CEILINGS WILL REMAIN THROUGH ABOUT MIDDAY SATURDAY BEFORE LIFTING
AND SCATTERING OUT.

A STRONG AND GUSTY SOUTH WIND WILL PREVAIL THROUGH SATURDAY AT
SPEEDS AROUND 20 KNOTS WITH SOME GUSTS TO 30 KNOTS OVERNIGHT. WIND
SPEEDS SHOULD INCREASE A BIT BY MID MORNING SATURDAY AND DECREASE
BY SUNSET.

79

&&

.UPDATE...
STRATUS HAS BEEN SLOWLY SPREADING NORTH FROM THE HILL COUNTRY THE
LAST FEW HOURS. WINDS HAVE DIED DOWN BELOW ADVISORY CRITERIA AND
THE ADVISORY HAS BEEN CANCELED. SPEEDS WILL REMAIN AROUND 15 TO
20 MPH AND THIS ALONG WITH INCREASING MOISTURE SHOULD KEEP
OVERNIGHT LOWS IN THE MID TO UPPER 50S.  SH/13

&&

.PREV DISCUSSION... /ISSUED 249 PM CST FRI FEB 6 2009/
WARM...DRY AND WINDY CONDITIONS TO CONTINUE THROUGH THE WEEKEND WITH
INCREASING CAPPING INVERSION DEVELOPING OVERHEAD...WHILE MODIFIED
GULF MOISTURE CONTINUES CREEP NWD AHEAD OF THE BROAD WRN CONUS UPPER
TROUGH. A WIND ADVISORY WILL REMAIN IN EFFECT THROUGH 10 PM...WITH
NEW ISSUANCES LIKELY ON/OFF THIS WEEKEND. CAPPING INVERSION SHOULD
SLOWLY RISE ENOUGH ON SUNDAY FOR A FEW SHOWERS UNDER THE CAP OVER
EAST TX ON TAIL OF STRONGER LOW LEVEL WAA. WELL ABOVE NORMAL TEMPS
FOR EARLY FEBRUARY.

FIRST OF TWO UPPER DISTURBANCES EJECTS ENE OUT OF THE SRN ROCKIES
AND OVER THE SRN PLAINS OF SRN KS/OK/NRN AND WRN TX AROUND MIDNIGHT
MONDAY. A STRONG LLJ AROUND 50 KTS WILL BE ONGOING OVER ERN HALF OF
TX WITH LEFT EXIT REGION OF 100-120 UPPER JET MAX PUNCHING EAST
ACROSS WRN/CENTRAL TX TO PROVIDE DRASTICALLY INCREASING LARGE-SCALE
ASCENT ACROSS THE REGION...AS WELL AS THE ARRIVAL OF A SURFACE
TROUGH. THE SURFACE TROUGH WILL SERVE AS A SURFACE FOCUS FOR A
BROKEN SQUALL LINE OF THUNDERSTORMS...A FEW OF WHICH WILL BE SEVERE
WITH STEEPENING MID LVL LAPSE RATES AND STRONG/DEEP WIND SHEAR. TIME
OF THE DAY AND EXPECTED MODIFIED GULF MOISTURE TYPICAL OF EARLY
FEBRUARY WILL LIKELY KEEP THIS A SLIGHT RISK SEVERE EVENT WITH LARGE
HAIL AND LOCALIZED DAMAGING WINDS POSSIBLE. ACTIVITY WILL LINGER
ALONG/EAST OF I-35 CORRIDOR MONDAY MORNING...BEFORE EXITING EAST AS
SURFACE TROUGH PUNCHES EAST WITH GUSTY WSW WINDS IN BEHIND IT.

A BRIEF RESPITE IS EXPECTED MONDAY NIGHT AND TUESDAY MORNING...IN
BETWEEN THE TWO UPPER DISTURBANCES. THE MAIN SHORTWAVE DISTURBANCE
FINALLY KICKS OUT ACROSS THE SRN PLAINS TUESDAY NIGHT WITH KICKER
SYSTEM COMING INTO THE PACIFIC NW STATES. MOISTURE MIGHT BE EVEN
MORE MODIFIED THAN THE FIRST SYSTEM...THOUGH A FEW SEVERE STORMS
WITH LARGE HAIL AND LOCALIZED DAMAGING WIND CANT BE RULED OUT...
BEFORE PACIFIC COLD FRONT DRIVES THROUGH EARLY WEDNESDAY WITH STORMS
RAPIDLY PUSHING OUT OF NORTH TX WITH COOLER/BREEZY CONDITIONS.

ZONAL TO SW FLOW ALOFT MID-LATE WEEK WITH NEXT DISTURBANCE EJECTING
OUT OF THE CENTRAL ROCKIES FRI NIGHT AND EARLY SATURDAY. AT THIS
TIME WITH UNCERTAINTIES ON MOISTURE AND TRACK BEING FURTHER
NORTH...HAVE HELD 10 POPS FOR NOW WITH NO RAIN INTRODUCED. OTHERWISE
...TEMPS WILL BE SEASONABLE.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  58  74  57  71  57 /   0   0   5  10  60
WACO, TX              58  75  57  73  60 /   0   0   5  10  50
PARIS, TX             52  72  54  68  54 /   5   0   5  20  50
DENTON, TX            57  74  55  68  56 /   0   5   5  10  70
MCKINNEY, TX          55  72  57  69  56 /   0   5   5  10  60
DALLAS, TX            59  74  58  71  57 /   0   0   5  10  60
TERRELL, TX           56  73  58  71  57 /   0   0   5  20  50
CORSICANA, TX         58  74  57  72  58 /   0   0   5  10  40
TEMPLE, TX            57  74  57  76  59 /   0   0   5  10  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/13
Hazardous weather outlook, Feb 6, 11:50 PM CST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 PM CST FRI FEB 6 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1150 PM CST FRI FEB 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY EVENING THROUGH MONDAY
AFTERNOON...AND AGAIN TUESDAY THROUGH WEDNESDAY MORNING. THE BEST
CHANCE FOR STORMS WILL BE SUNDAY NIGHT INTO MONDAY MORNING. SEVERE
WEATHER IS POSSIBLE WITH BOTH STORM SYSTEMS AND THE SEVERE WEATHER
THREAT WILL CONTINUE TO BE ASSESSED OVER THE NEXT FEW DAYS.

IN ADDITION...STRONG AND GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

82/JLD

Nearby

Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.